About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 485273, 8 pages
http://dx.doi.org/10.1155/2013/485273
Research Article

A Point Source Identification Problem for a Time Fractional Diffusion Equation

1School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 19 September 2013; Revised 20 October 2013; Accepted 21 October 2013

Academic Editor: Ming Li

Copyright © 2013 Xiao-Mei Yang and Zhi-Liang Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Mei Yang and Zhi-Liang Deng, “A Point Source Identification Problem for a Time Fractional Diffusion Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 485273, 8 pages, 2013. doi:10.1155/2013/485273